# SDR DALA2021033001889

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Joint
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CORROSION SPIGOT BALL JOINT ON LH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT BALL JOINT ON LH PYLON AS PER A320 FAM AMM 54-51-41. (1767753)
